As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

100 ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Rapid Release Gels with Acetaminophen

#ad
Tylenol #ad - Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 milligram of acetaminophen for fast, effective extra strength pain relief. 100-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.

For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours. For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children. This oral pain reliever also helps relieve minor aches due to premenstrual and menstrual cramp pain, as well as muscular aches.

Experience relief and alleviate aches and pains with Tylenol, the No. 1 doctor recommended brand of pain reliever. Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold. This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

2. Tylenol

#ad

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, 100 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older.

Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.02 Pounds
Width2 Inches
Part Number340200
Model340200

3. Amazon Basic Care

#ad

500 Count, Acetaminophen Caplets, 500 mg, Basic Care Extra Strength Pain Relief

#ad
Amazon Basic Care #ad - Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

It also temporarily reduces fever. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Purpose: extra strength pain relief, backache, acetaminophen Caplets, headache, toothache, temporarily relieves minor aches and pains due to: the common cold, muscular aches, 500 mg, minor pain of arthritis, and premenstrual and menstrual cramps. Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.78 Pounds
Width3.06 Inches
Part NumberVPC

4. Tylenol

#ad

Tylenol Extra Strength Caplets with Acetaminophen, 1 Count, Pain Reliever & Fever Reducer 1 count has 50 Packets of 2 Capsules

#ad
Tylenol #ad - Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.

From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. This oral pain reliever can be used by adults and children who are 12 years and older. 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5.7 Inches
Length3.2 Inches
Weight0.16 Pounds
Width4.3 Inches
Part Number0800005
Model0800005

5. Tylenol

#ad

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 100 ct, 500 mg Acetaminophen

#ad
Tylenol #ad - This sleep aid is non-habit forming when used as directed. You're a better you all day. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night.

Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. 100-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2.06 Inches
Length3.88 Inches
Weight0.22 Pounds
Width2 Inches
Part NumberJJ-2404
ModelJJ-2404

6. Advil

#ad

Ibuprofen 200mg, Fast Pain Relief, 200 Count, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Multiple sizes: advil liqui-gels minis comes in three sizes; Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief.

1 selling ibuprofen brand providing safe and effective pain relief for over 35 years. Hsa and fsa eligible product. Safe & effective: for over 35 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. Pain relief at liquid speed: advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Pain relief: advil is the world’s no. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

7. Amazon Basic Care

#ad

Arthritis Pain, 400 Count, Amazon Basic Care Acetaminophen Extended-Release Tablets

#ad
Amazon Basic Care #ad - Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, premenstrual and menstrual cramps, the common cold, backache, headache, toothache.

Aspirin free, pain reliever and fever reducer, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, and contain no aspirin Effective for minor arthritis pain This product is gluten free. Push & turn cap: the container has a child-resistant cap This product is a pain reliever and fever reducer for adults Under 18 years of age, ask a doctor.

Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. Active ingredient: amazon basic care acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg, Compare to the active ingredient in Tylenol 8HR Arthritis Pain.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.5 Inches
Length3.06 Inches
Weight0.89 Pounds
Width3.06 Inches
Part Number54479
Model54479

8. Tylenol

#ad

100 ct, Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain

#ad
Tylenol #ad - Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours.

Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, headache, toothache, knee pain, muscle aches, including those due to arthritis, joint ache, the common cold, backache, and pre-menstrual and menstrual cramps. These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed. 100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.

Experience effective relief and alleviate minor arthritic knee and joint aches and pains with Tylenol, the #1 doctor recommended OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Weight0.24 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

9. ValuMeds

#ad

Muscles, ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Joints

#ad
ValuMeds #ad - Advanced active ingredients – comparable to excedrin Extra Strength, 250mg of Aspirin, the ValuMeds formula contains 250mg of Acetaminophen, and 65mg of caffeine for reliable pain relief.

Quick, reliable relief – our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus. All-over pain relief – this extra-strength headache medicine also helps relieve other aches and pains, muscles aches, such as arthritis, toothaches, and menstrual cramps. Small caffeine boost – valumeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity. Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad